American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] A. Dubickas. When should a polynomial's root nearest to a real number be real itself?. St. Petersburg Math. J. 25 (2014) 919-928.
Abstract, references, and article information   
View Article: PDF

[2] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF

[3] Edward B. Burger and Ashok M. Pillai. On diophantine approximation along algebraic curves. Proc. Amer. Math. Soc. 136 (2008) 11-19. MR 2350383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michel Laurent and Damien Roy. Criteria of algebraic independence with multiplicities and interpolation determinants. Trans. Amer. Math. Soc. 351 (1999) 1845-1870. MR 1475689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lester R. Ford. On the closeness of approach of complex rational fractions to a complex irrational number . Trans. Amer. Math. Soc. 27 (1925) 146-154. MR 1501304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lester R. Ford. Rational approximations to irrational complex numbers . Trans. Amer. Math. Soc. 19 (1918) 1-42. MR 1501085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia